# SDR 9613581144

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46753
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fs 1369
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION ON THE PRESSURE BULKHEAD CAP FS 1369 IN THE CENTER MAIN LANDING GEAR WHEEL WELL.  REPAIRED CAP (P/N AYB 7080-5) PER EA 11-105427.
